# SDR CALA2017061201816

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 26,958 hours, 9,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING EMERGENCY EXIT SIGN DID NOT ILLUMINATE DURING TEST MODE.  CHARGED EMERGENCY EXIT SIGN POWER SOURCE. OP CHECKED GOOD.  ACFT OK FOR CONTINUED SERVICE.
